Oscillation Criteria For Even Order Nonlinear Neutral Differential Equations With Mixed Arguments
DOI:
https://doi.org/10.24297/jam.v5i1.3669Keywords:
Oscillation, Even order, Mixed arguments, Nonlinear neutral differential equationsAbstract
This paper deals with the oscillation criteria for nth order nonlinear neutral mixed type dierential equations.
Downloads
Downloads
Published
2013-12-16
How to Cite
Thandapani, E., Padmavathi, S., & Pinelas, S. (2013). Oscillation Criteria For Even Order Nonlinear Neutral Differential Equations With Mixed Arguments. JOURNAL OF ADVANCES IN MATHEMATICS, 5(1), 575–589. https://doi.org/10.24297/jam.v5i1.3669
Issue
Section
Articles
License
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.